# SDR REXA2019062740947

- Difficulty date: June 14, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME CORRODED ON FWD AND AFT SIDES BETWEEN STRINGERS 22L AND 23R.  REPLACED FS 589 FRAME IAW SRM 51-42-21, 51-42-06,51-40-11 TR 51-42 51-23-00, 51-21-16, 51-25-00, AND 51-21-11
